# SDR MALA000774

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 435
- System (JASC): 3425 · Integrated Flight System
- Part: Battery
- Part number: 40787
- Part serial: B00680F00499
- Condition: Discharged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN''S EFIS TUBES GO BLANK WHEN HYDRAULIC PUMP CYCLES.  AIR TURNBACK TO SUX.  MAINTENANCE REPLACED RT AND LT BATTERIES (P/N 4078-7), LT (S/N OFF F02021), (S/N ON B00680), RT (S/N OFF E02663), (S/N ON F00499).  REPLACED PDU (P/N A2042C), (S/N ON CL-95661), (S/N OFF CH-12654).  OPS CHECK GOOD.
